MAUDE Adverse Event Report: RESPIRONICS, INC. REMSTAR AUTO A-FLEX; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. REMSTAR AUTO A-FLEX; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number DS560S
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
A remstar auto a-flex device was returned to a third-party service center as part of the uno recall process with no initial alleged complaint.During the evaluation of the device, the third-party service center visually inspected the device and found evidence of foam degradation inside the blower kit.There was also presence of dust confirmed on the device and the control dial does not work.Additionally, the service technician also noted error codes e040 (err_nvram), eo125 and eo127 present in the device logs.The device was scrapped by the service center after the evaluation was completed.At this time, no further investigation can be performed.If any additional information is received, a follow up report will be filed.

Brand Name
REMSTAR AUTO A-FLEX
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key23884690
Report Number2518422-2025-113101
Device Sequence Number9605359
Product Code BZD
UDI-Device Identifier00606959030497
UDI-Public(01)00606959030497
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K113068
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation 505
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 12/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberDS560S
Device Catalogue NumberDS560S
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2025
Initial Report FDA Received Date12/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/18/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1974-2021
Patient Sequence Number1
Patient SexUnknown